# SDR YENA2025021900176

- Difficulty date: February 19, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N996JL
- Make and model: Airbus A321-231
- Aircraft serial: 08342
- Aircraft time: 23,400 hours, 7,470 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1501, JFK-FLL. ' LEVEL 2 FUME EVENT. STRONG PERSISTENT CHEMICAL FUMES ON DESCENT. SMELLED BY BOTH PILOTS AND FWD FLIGHT ATTENDANTS SUSPECT PACK 1; COMPLIED WITH INFO NOTICE 2017-T015 SECTION "A" ISOLATED FAULT TO TYPE 10 AMBIENT AIR ODOR PER TSM 05-50-00-810-085-B. REPLACED RECIRCULATION FILTERS REF AMM 21-21-41. ACFT IS OK FOR SERVICE.'
